# SDR CALA2021012800100

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Door Sill
- Part number: D5348004820303
- Condition: Corroded
- Location: Fr66-Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SILL DOOR CENTER SHAPE SEAL HAS CORROSION FR 66-FR 68 A3NB-53 -3-6187-NR 9290511 (42511) AT HAECO LCQ.  REMOVED AND REPLACED SHAPE SILL AT R-2 DOOR CENTER FR 66-FR 68, IAW A319 SRM 51-72-00-801 AND 51-42-11-801.  REMOVED DOT.
